# SDR 9611849993

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Sw
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE ON APPROACH INTO MSP.  COCKPIT OPERATING MANUAL PROCEDURES WERE PERFORMED AND AIRCRAFT LANDED WITHOUT INCIDENT.  NOTE:  EMERGENCY EQUIPMENT WAS CALLED OUT ON STANDBY AS A PRECAUTION.  MAINTENANCE CLEANED TERMINAL STRIP S3-49 AND REPLACED NOSE GEAR UPLIMIT SWITCH S1-91 AND LANDING GEAR LEVER RELAY R2-28.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
